Show simple item record

dc.contributor.authorMuñoz Rivera, Jaime E.
dc.contributor.authorNaso, Maria-Grazia
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2013-06-17T16:52:48Z
dc.date.created2013-08-01
dc.date.issued2013-08-01
dc.identifier.citationMuñoz Rivera, J.; Naso, M.; Quintanilla, R. Decay of solutions for a mixture of thermoelastic one dimensional solids. "Computers & mathematics with applications", 01 Agost 2013, vol. 66, núm. 1, p. 41-55.
dc.identifier.issn0898-1221
dc.identifier.urihttp://hdl.handle.net/2117/19560
dc.description.abstractWe study a PDE system modeling thermomechanical deformations for a mixture of thermoelastic solids. In particular we investigate the asymptotic behavior of the solutions. First, we identify conditions on the constitutive coefficients to guarantee that the imaginary axis is contained in the resolvent. Subsequently, we find the necessary and sufficient conditions to guarantee the exponential decay of solutions. When the decay is not of exponential type, we prove that the solutions decay polynomially and we find the optimal polynomial decay rate.
dc.format.extent15 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshDifferential equations
dc.titleDecay of solutions for a mixture of thermoelastic one dimensional solids
dc.typeArticle
dc.subject.lemacSòlids elàstics
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids
dc.subject.amsClassificació AMS::35 Partial differential equations
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.camwa.2013.03.022
dc.rights.accessRestricted access - publisher's policy
drac.iddocument12493855
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorMuñoz Rivera, J.; Naso, M.; Quintanilla, R.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameComputers & mathematics with applications
upcommons.citation.volume66
upcommons.citation.number1
upcommons.citation.startingPage41
upcommons.citation.endingPage55


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder